MAUDE Adverse Event Report: BIOTRONIK AG Pulsar-18 T3 6/80/135; stent, superficial femoral artery

BIOTRONIK AG Pulsar-18 T3 6/80/135; stent, superficial femoral artery
Model Number 430501
Medical Device Problem Codes Premature Activation (1484); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The pulsar-18 t3 self-expandable peripheral stent system was selected for treatment of the right sfa.Following pre-dilatation and shockwave, the device was successfully advanced to the target lesion.An attempt was made to deploy the stent; however, the deployment wheel stopped moving and the stent could not be released.During withdrawal of the device, the stent partially deployed within the introducer sheath.The device was completely removed.There was no harm to the patient.

Brand Name
Pulsar-18 T3 6/80/135
Common Device Name
stent, superficial femoral artery
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
jana burger
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key50339854
Report Number8043892-2026-07282
Device Sequence Number14820107
Product Code NIP
UDI-Device Identifier07640130446991
UDI-Public(01)07640130446991(17)290310(10)22264657
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430501
Device Lot Number22264657
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown